# SDR AT9900814

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Crack
- Location: Bs 120-200 Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FLORIDA, A CRACK WAS FOUND ON THE FUSELAGE SKIN AT BS 120-200 RIGHT.  REMOVED AND REPAIRED CRACK AT BS 120-200 RIGHT IAW EO 99-1332.
